# SDR 2005FA0001245

- Difficulty date: August 18, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 94E423
- Condition: Shorted
- Location: Heater Assy
- Component: Heater Assy
- Component part number: 37D771
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COMBUSTION AIR PRESSURE SWITCH (PN 94E42-3) CLOSED AT ALL TIMES (HAS CONTINUITY).  THIS IS A NORMALLY OPEN (N.O.) SWITCH AND CLOSES WHEN IT SENSES AIR PRESSURE AT THE HIGH PRESSURE PORT.  WITH IT CLOSED AT ALL TIMES, THIS SAFETY DEVICE WILL TELL THE HEATER THAT IT HAS COMBUSTION AIR, WHETHER ITS THERE OR NOT.  NOT GOOD IF THE COMBUSTION AIR BLOWER FAILS.  THIS 94E42 SERIES SWITCH DOES NOT REQUIRE INSPECTION IAW AD AT THIS TIME.  TO PREVENT REOCCURRENCE, RECOMMEND TESTING THESE COMBUSTION AIR PRESSURE SWITCHES IN CONJUNCTION WITH THE PRESSURE DECAY TEST MANDATED BY AD.
